Parabolic Capacity and Soft Measures for Nonlinear Equations

Jérôme Droniou, Alessio Porretta, Alain Prignet

Research output: Contribution to journalArticleResearchpeer-review

60 Citations (Scopus)

Abstract

We first introduce, using a functional approach, the notion of capacity related to the parabolic p-Laplace operator. Then we prove a decomposition theorem for measures (in space and time) that do not charge the sets of null capacity. We apply this result to prove existence and uniqueness of renormalized solutions for nonlinear parabolic initial boundary-value problems with such measures as right-hand side.

Original languageEnglish
Pages (from-to)99-161
Number of pages63
JournalPotential Analysis
Volume19
Issue number2
DOIs
Publication statusPublished - 1 Sep 2003
Externally publishedYes

Keywords

  • Capacity
  • Measure
  • Parabolic equations

Cite this

Droniou, Jérôme ; Porretta, Alessio ; Prignet, Alain. / Parabolic Capacity and Soft Measures for Nonlinear Equations. In: Potential Analysis. 2003 ; Vol. 19, No. 2. pp. 99-161.
@article{c00027a0d282474db8e5ae6e6a2e388e,
title = "Parabolic Capacity and Soft Measures for Nonlinear Equations",
abstract = "We first introduce, using a functional approach, the notion of capacity related to the parabolic p-Laplace operator. Then we prove a decomposition theorem for measures (in space and time) that do not charge the sets of null capacity. We apply this result to prove existence and uniqueness of renormalized solutions for nonlinear parabolic initial boundary-value problems with such measures as right-hand side.",
keywords = "Capacity, Measure, Parabolic equations",
author = "J{\'e}r{\^o}me Droniou and Alessio Porretta and Alain Prignet",
year = "2003",
month = "9",
day = "1",
doi = "10.1023/A:1023248531928",
language = "English",
volume = "19",
pages = "99--161",
journal = "Potential Analysis",
issn = "0926-2601",
publisher = "Springer-Verlag London Ltd.",
number = "2",

}

Parabolic Capacity and Soft Measures for Nonlinear Equations. / Droniou, Jérôme; Porretta, Alessio; Prignet, Alain.

In: Potential Analysis, Vol. 19, No. 2, 01.09.2003, p. 99-161.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Parabolic Capacity and Soft Measures for Nonlinear Equations

AU - Droniou, Jérôme

AU - Porretta, Alessio

AU - Prignet, Alain

PY - 2003/9/1

Y1 - 2003/9/1

N2 - We first introduce, using a functional approach, the notion of capacity related to the parabolic p-Laplace operator. Then we prove a decomposition theorem for measures (in space and time) that do not charge the sets of null capacity. We apply this result to prove existence and uniqueness of renormalized solutions for nonlinear parabolic initial boundary-value problems with such measures as right-hand side.

AB - We first introduce, using a functional approach, the notion of capacity related to the parabolic p-Laplace operator. Then we prove a decomposition theorem for measures (in space and time) that do not charge the sets of null capacity. We apply this result to prove existence and uniqueness of renormalized solutions for nonlinear parabolic initial boundary-value problems with such measures as right-hand side.

KW - Capacity

KW - Measure

KW - Parabolic equations

UR - http://www.scopus.com/inward/record.url?scp=0037269466&partnerID=8YFLogxK

U2 - 10.1023/A:1023248531928

DO - 10.1023/A:1023248531928

M3 - Article

VL - 19

SP - 99

EP - 161

JO - Potential Analysis

JF - Potential Analysis

SN - 0926-2601

IS - 2

ER -